Estimation of eigen functions to the new type of spectral problem

Karwan H.F Jwamer, Aryan Ali. M

Abstract


In this paper, we study some properties of eigenvalues and the corresponding eigen functions of new type of spectral (1)-(4)..

Full Text: PDF

How to Cite this Article:

Karwan H.F Jwamer, Aryan Ali. M, Estimation of eigen functions to the new type of spectral problem, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1335-1352

Copyright © 2012 Karwan H.F Jwamer, Aryan Ali. M. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS